# SDR UIEA2019082305270

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,886 hours, 12,814 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Thermocouple
- Part number: 22640005
- Part serial: 884204
- Condition: Failed
- Location: Lt Bleed Valve
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHECK, FOUND PIMU MSG EEC CH-A T 29 RNG FAIL.  REMOVED AND REPLACED LEFT 2.9 BLEED VALVE THERMOCOUPLE PROBE IAW  AMM 75-32-06, OPS CHECK GOOD.
